# SDR MWEA030476

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 43,540 hours, 41,541 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5914985537
- Condition: Noisy
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NOISE AND VIBRATION CONTINUED FROM NOSE WHEEL AREA.  SUSPECT DOORS NOT FULLY CLOSED AND LOCKED AFTER FLIGHT CREW SECURITY INSPECTION PRIOR TO DEPARTURE.  PERFORMED GENERAL VISUAL INSPECTION ON BOTH NOSE GEAR DOOR AND LATCHES, NO DAMAGE OF ANY KIND NOTED.  CLOSED AND SECURED BOTH GEAR DOORS.
